MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. CATH PKGD: WEDGE 6 FR 90 CM; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL INC. CATH PKGD: WEDGE 6 FR 90 CM; CATHETER, FLOW DIRECTED
Model Number IPN000073
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the balloon tip of the catheter is twisted.The device is placed at the jugularis and used for ballooning of the vessel for dogs (veterinary use).When the balloon tip is twisted it is very difficult to move the catheter in the vessel causing a delay resulting in an extension of the anesthesia." there was no report of harm or complications to the patient.
 
Additional Manufacturer Narrative
Qn#(b)(4).The reported complaint that the "balloon tip of the catheter is twisted" is not able to be confirmed.A representative device was received for investigation with no damage or abnormalities noted.The balloon inflated as per specifications during the functional investigation.The returned device passed visual and functional test specifications.The root cause of the complaint is undetermined.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.Teleflex assessed the risk for the reported complaint.There are no new or revived risk.This will be monitored for any developing trends.
 
Event or Problem Description

Brand Name
CATH PKGD: WEDGE 6 FR 90 CM
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key9889591
Report Number3010532612-2020-00101
Device Sequence Number11282091
Product Code DYG
UDI-Device Identifier00801902004468
UDI-Public00801902004468
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2020
Device Model NumberIPN000073
Device Catalogue NumberAI-07126-J
Device Lot Number16F19F0100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/30/2020
Initial Date Received by Manufacturer 03/09/2020
Supplement Date Received by Manufacturer05/05/2020
Initial Report FDA Received Date03/27/2020
Supplement Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1